# SDR CA140131008

- Difficulty date: January 30, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: MS9068038
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED LT BLEED DUCT WARNING MESSAGE POSTED ON THE EICAS.  LT PRSOV CLOSED AUTOMATICALLY IMMEDIATELY AFTER WARNING, AND RT PRSOV CLOSED 30 SEC AFTER LT PRSOV CAUSING LOSS OF PRESSURIZATION.  FLIGHT CREW ELECTED TO PERFORM AIR TURN BACK.  DESCRIPTION DURING FOLLOWING ACFT INSPECTION, MAINTENANCE FOUND LT ACM O-RING, AIPC 21-51-10, ITEM 35, DAMAGED CREATING HOT AIR LEAK.  NO SPARE O-RING. FCV WAS DEACTIVATED CLOSED AND THE AC RETURNED TO SERVICE.  O-RING REPLACEMENT WAS SCHEDULED. TO BE NOTED THAT ACM WAS REPLACED ON JAN 07, 2014.
